OAW

News and Business Cycles in Open Economies

Collard, Fabrice and Dellas, Harris (2008) News and Business Cycles in Open Economies. Journal of Money, Credit and Banking, 40 (8). pp. 1699-1711.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/9579
Item Type: Article
Language: English
Date: December 2008
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 18:22
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:9579
URI: http://publications.ut-capitole.fr/id/eprint/16210

Actions (login required)

View Item View Item